# SDR UALA2010012600321

- Difficulty date: January 25, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 37,653 hours, 9,988 cycles
- Engine: Pwa PW4056
- System (JASC): 2830 · Fuel Dump System
- Part: Actuator
- Part number: S343T00339
- Part serial: 418
- Condition: Leaking
- Location: Lt Fuel Jettison
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM LT WING FUEL JETTISON TUBE AFTER FUELING OF AC.   ACTUATOR FOUND LEAKING.  REPLACED FUEL JETTISON VALVE ACTUATOR. OPS CHKS ARE NORMAL.  FOUND GAMA COUPLING DOWNSTREAM OF JETTISON VALVE LEAKING WHEN WING TANK WAS FULL.  REPLACED PACKINGS ON COUPLINGS DOWNSTREAM OF JETTISON VALVE.  FILLED TANK, NO LEAKS FOUND.  OP CHECKS ARE NORMAL.
